Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What can be the cause for disturbance in the upper region of stomach since years ?

Hi, I m having stomach discomfort last 2 years. I m having stomach discomfort, as I feel pain and discomfort at the upper region of the stomach just below the left chest lower abdomen . Took sorboline daily 2 times 2 tablespoon and Pan-D (before breakfat) for last 3 to 4 month but there is no result. i have checkup,uperr lower abdomen U.S.G. I have done there is nothing, i have suger result ok, i have done LFT RESULT OK,
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response


All the investigations are normal in your case.

I think the fault lies in your diet. Please consume a bland diet with lots of salads and fruits and plenty of water.

Avoid the 5 "s" - smoking, stress, spirit (Alcohol), spices and sedentary lifestyle.

You should be fine soon. Continue to take Pan- D and sorbiline syrup for three more weeks. Get a urea breath test done to look for H. pylori infection.

Hope this helps.

Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor